# SDR YENA20130515102

- Difficulty date: May 15, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 48,531 hours, 17,668 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 823 JFK-SDQ, AIR RETURN TO JFK DUE TO FOB AMBER X'S AND LEFT WING (INNER AND OUTER) AMBER X'S NO FUEL INDICATION.  DEFUELED AND REFUELED FOUND WATER ON RIGHT SIDE WITH SUMPING.  NO FAULTS NOTED IAW A320 AMM 12-11-28.
